Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 135, NWS Austin/San Antonio, TX

May 18, 2015Llano County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 18, 2015, 7:31 PM CDT for Llano County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2015, 7:31 PM CDT (00:31 UTC)
Expired
May 18, 2015, 8:05 PM CDT
In force
34 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Llano County, TX

The radar

The Austin/San Antonio radar (KEWX), 134 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.5 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2439 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WUUS54 KEWX 190031
SVREWX
TXC299-190115-
/O.NEW.KEWX.SV.W.0135.150519T0031Z-150519T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
731 PM CDT MON MAY 18 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LLANO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 815 PM CDT

* AT 731 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASTELL...OR
  13 MILES SOUTHWEST OF LLANO...MOVING NORTHWEST AT 10 TO 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CASTELL AND PRAIRIE MOUNTAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3070 9875 3055 9886 3059 9897 3085 9896
TIME...MOT...LOC 0031Z 121DEG 8KT 3067 9889 

HAIL...1.25IN
WIND...60MPH
 
$$

ALLEN
2 follow-up statements
260 
WWUS54 KEWX 190046
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 PM CDT MON MAY 18 2015

TXC299-190115-
/O.CON.KEWX.SV.W.0135.000000T0000Z-150519T0115Z/
LLANO TX-
746 PM CDT MON MAY 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN LLANO COUNTY...

AT 745 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CASTELL...OR
15 MILES WEST OF LLANO...MOVING NORTHWEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CASTELL AND PRAIRIE MOUNTAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3070 9875 3055 9886 3059 9897 3085 9896
TIME...MOT...LOC 0045Z 121DEG 8KT 3069 9892 

HAIL...0.88IN
WIND...60MPH
 
$$

ALLEN
285 
WWUS54 KEWX 190105
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 PM CDT MON MAY 18 2015

TXC299-190114-
/O.CAN.KEWX.SV.W.0135.000000T0000Z-150519T0115Z/
LLANO TX-
805 PM CDT MON MAY 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LLANO COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE 
LIMITS AND IS IN THE PROCESS OF EXITING THE WARNED AREA. THEREFORE 
THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS STILL POSSIBLE 
WITH THIS THUNDERSTORM.

LAT...LON 3070 9875 3055 9886 3059 9897 3085 9896
TIME...MOT...LOC 0102Z 121DEG 8KT 3071 9896 

$$

LJH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 7:16 PM CDT, 15 minutes earlier.

Area forecast discussion, May 18, 7:16 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
716 PM CDT MON MAY 18 2015

.AVIATION.../00Z TAFS/
SCT TSRA FORMING ALONG THE HIGH TERRAIN OF MEXICO MAY SNEAK INTO
DRT OVER THE NEXT THREE HOURS. CONSIDERING CONVECTIVE TRENDS KEEP
TSRA SOUTH OF DRT AND MODEL GUIDANCE IS SPLIT ON HOW FAR NORTH
AND EAST COVERAGE WILL SPREAD AS A WEAK DISTURBANCE PROGRESS
ACROSS THE RIO GRAND PLAINS...DECIDED TO CARRY VCTS THERE FOR NOW.
ISO TSRA SHOULD REMAIN NORTH AND WEST OF AUS...BUT WILL CONTINUE
TO MONITOR OUTFLOW BOUNDARY MOVING SOUTH FOR FURTHER DEVELOPMENT.

MOIST SOUTHEAST FLOW WITH WEAK ASCENT WILL ONCE AGAIN CAUSE CIGS
TO LOWER TO MVFR BETWEEN 3-6Z AND IFR BETWEEN 6-9Z BEFORE LIFTING
TO MVFR BETWEEN 15-18Z AND VFR AFTER 18Z. CIGS MAY BRIEFLY LOWER
TO LIFR BETWEEN 9-12Z...BUT GUIDANCE EXCLUDING THE GFS HAS TRENDED
AWAY FROM THAT. ISO TO SCT SHRA AND TSRA MAY DEVELOP AGAIN ALONG A
WEAK SW-NE ORIENTED SURFACE BOUNDARY TOMORROW...BUT COVERAGE AND
CONFIDENCE TOO LOW TO INCLUDE VCTS AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT MON MAY 18 2015/

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...
ALL IS QUIET THIS AFTERNOON ACROSS THE FORECAST AREA BUT THINGS
SHOULD START TO PICK UP LATER THIS AFTERNOON AND EVENING MAINLY
ALONG THE WESTERN CWA. 12Z UPPER ANALYSIS SHOWED THIS AREA UNDER
SOUTHWEST FLOW WITH LITTLE CHANGE IN 500 HEIGHT BUT STEEP MID-
LEVEL LAPSE RATES. 850 MB ANALYSIS SHOWS THE 850 DEWPOINT AT KDRT
TO BE 14C WHICH SIGNIFIES VERY RICH LOW-LEVEL AIRMASS. LATEST
SURFACE ANALYSIS HAS THE DRYLINE PRETTY FAR TO THE WEST...BUT
HI-RES MODEL GUIDANCE IS PERSISTENT WITH INITIATING CONVECTION
WEST OF THE RIO GRANDE LATER THIS AFTERNOON AND THIS APPEARS TO BE
BEGINNING AT THE PRESENT TIME. THE BIG QUESTION WILL BE HOW MUCH
ACTIVITY THERE WILL BE AND WHETHER OR NOT IF FORMS INTO A
CONVECTIVE COMPLEX. ANY COMPLEX WOULD HAVE A STORM MOTION THAT
WOULD BRING IT INTO OUR WESTERN/SOUTHWESTERN COUNTIES AFTER 00Z.
WILL CARRY THE HIGHEST POPS FOR THIS LOCATION AND ALSO MENTION
LOCALLY HEAVY RAINFALL IN THE FORECAST GIVEN THE AMOUNT OF
MOISTURE IN PLACE. PW VALUES ARE GREATER THAN 2 STANDARD
DEVIATIONS ABOVE NORMAL. SEVERE PARAMETERS WILL ALSO SUPPORT THE
POSSIBILITY OF SEVERE WEATHER AND SPC HAS PLACED VAL VERDE COUNTY
AND SOME OF MAVERICK AND KINNEY COUNTY IN A SLIGHT RISK WITH A
MARGINAL RISK A BIT FARTHER EAST. THE MAIN CONCERN WILL BE HEAVY
RAIN ACROSS AREAS WHICH HAS ALREADY SEEN HEAVY RAINFALL...AND THIS
IS PRIMARILY THE SOUTHEASTERN COUNTIES. WILL FORGO A FLASH FLOOD
WATCH NOW AS THE CONFIDENCE IN THERE BEING ENOUGH ACTIVITY TO
BRING A MCS INTO OUR CWA IS LOW...BUT THIS IS POSSIBLE AND
SOMETHING THAT NEEDS TO BE WATCHED THIS EVENING. THE OTHER
CONCERN THIS EVENING AND OVERNIGHT IS ANY OUTFLOW BOUNDARIES THAT
ARE AROUND THE AREA. THIS MORNING ON VISIBLE SATELLITE WE COULD
SEE AN OUTFLOW BOUNDARY MOVING WEST FROM THE EARLY MORNING
ACTIVITY. CANT FIND ANY EVIDENCE OF THE BOUNDARY ANY MORE ON
SATELLITE OR ON A SURFACE ANALYSIS BUT THIS DOESNT MEAN IT IS NOT
THERE. THE LLJ WILL BE QUITE STRONG AGAIN TONIGHT AND THERE COULD
BE REGENERATION OF ACTIVITY ON ANY OLD OUTFLOW BOUNDARIES IN PLACE
ACROSS THE CWA.

FOR TOMORROW...THE BEST LOW-LEVEL LIFT SEEN ON 850 THETA-E
ADVECTION CHARTS WILL BE ACROSS THE NORTHERN AND EASTERN ZONES AND
WILL CARRY THE BEST POPS FOR THESE LOCATIONS. ACTIVITY IS
EXPECTED TO BE SCATTERED BUT THE STRONGER ACTIVITY WILL BE CAPABLE
OF BRIEF HEAVY RAIN. ANY SEVERE CONVECTION SHOULD BE LIMITED TO AN
ISOLATED THUNDERSTORM IN OUR WESTERN COUNTIES...CLOSER TO THE
DRYLINE.

FOR TUESDAY NIGHT...THE UPPER LOW CURRENTLY OVER SOUTHERN CALIFORNIA
WILL BE MOVING EAST AND AS IT DOES SO CONVECTION SHOULD INCREASE
NEAR THE LUBBOCK AREA. THIS CONVECTION IS EXPECTED TO GROW INTO A
CONVECTIVE COMPLEX AND MCS PROPAGATION VECTORS WILL BRING ANY
SYSTEM NEAR OUR NORTHERN ZONES. THINK THE BULK OF THE ACTIVITY
WILL REMAIN TO THE NORTH AND WILL CARRY 20 POPS FOR NOW.

LONG TERM (WEDNESDAY THROUGH MONDAY)...
SHOULD SEE A BRIEF LULL IN ACTIVITY ON WEDNESDAY AS SHORTWAVE
RIDGING MOVES ACROSS THE AREA. THE FORECAST THEN RETURNS WET
WEDNESDAY NIGHT. THERE REMAINS DISCREPANCIES BETWEEN THE GFS AND
OTHER MODEL GUIDANCE ON THE HANDLING OF A COLD FRONT WEDNESDAY
NIGHT THROUGH FRIDAY. AS HAS BEEN THE NORM FOR THE PAST SEVERAL
WEEKS...ANOTHER UPPER LOW WILL PUSH INTO SOUTHERN CALIFORNIA AT
THE SAME TIME THE PREVIOUS UPPER LOW TRACKS THROUGH THE NORTHERN
PLAINS. THE LATTER WILL SEND A COLD FRONT SOUTH...BUT IT SHOULD
HAVE A HARD TIME MOVING SOUTH AT SOME POINT GIVEN THE SW WINDS
ALOFT. THE MAIN DRIVING FOR THE SOUTHWARD PROPAGATION OF THE
FRONT SHOULD BE DUE TO CONVECTION/COLD POOLS. WILL CONTINUE TO GO
WITH THE CONSENSUS AND HAVE HIGHER POPS DURING THIS TIME FRAME.
ADDITIONAL HEAVY RAIN WILL BE POSSIBLE.

FOR THE HOLIDAY WEEKEND...THE UPPER LOW WILL DEPART THE SW CONUS
AND WILL PASS CLOSER TO OUR AREA THAN THE PREVIOUS SYSTEM WHICH
SHOULD KEEP THE HIGHER RAIN CHANCES ONGOING. BOTH THE GFS AND
ECMWF HAVE STRONG SIGNALS FOR HEAVY RAIN SATURDAY NIGHT OR SUNDAY.
WILL CONTINUE TO MONITOR THIS FOR ANY CHANGES. WE MUST CONTINUE TO
STRESS...WITH RECENT HEAVY RAINFALL AND POSSIBLE ADDITIONAL
ACTIVITY LATER THIS WEEK AND AGAIN THIS WEEKEND...WE WILL CONTINUE
TO HAVE POSSIBLE FLASH FLOODING. PLEASE CONTINUE TO STRESS THE
TURN AROUND DOWN DROWN SLOGAN AS WE CONTINUE THE ABOVE NORMAL
RAINFALL.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              72  85  72  86  69 /  30  30  20  20  30
AUSTIN BERGSTROM INTL AIRPORT  72  85  72  85  69 /  30  30  20  20  30
NEW BRAUNFELS MUNI AIRPORT     72  85  71  86  70 /  30  30  10  20  30
BURNET MUNI AIRPORT            70  83  70  83  67 /  30  40  20  20  40
DEL RIO INTL AIRPORT           71  87  72  87  70 /  50  30  20  20  50
GEORGETOWN MUNI AIRPORT        71  83  71  84  68 /  20  40  20  20  40
HONDO MUNI AIRPORT             72  87  72  86  71 /  30  20  20  20  40
SAN MARCOS MUNI AIRPORT        73  85  72  85  70 /  30  30  10  20  20
LA GRANGE - FAYETTE REGIONAL   73  86  72  86  71 /  20  30  10  20  20
SAN ANTONIO INTL AIRPORT       73  86  72  86  71 /  30  30  10  20  30
STINSON MUNI AIRPORT           74  87  73  87  72 /  30  20  10  20  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...ALLEN
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 18, 4:10 AM CDT, 15 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 AM CDT MON MAY 18 2015

TXZ171>173-183>194-202>209-217>225-228-191000-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
410 AM CDT MON MAY 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY INTO TONIGHT. LOCALLY
HEAVY RAINS WILL BE THE MAIN THREAT MOST AREAS. AN ISOLATED STRONG
STORM OR TWO IS POSSIBLE ACROSS THE EDWARDS PLATEAU AND RIO GRANDE
PLAINS THIS EVENING INTO OVERNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

CHANCES OF THUNDERSTORMS CONTINUE TUESDAY THROUGH SUNDAY. LOCALLY
HEAVY RAINS AND STRONG STORMS ARE POSSIBLE...MAINLY WEDNESDAY
NIGHT INTO THURSDAY AND AGAIN SATURDAY INTO SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVER THE NEXT SEVERAL DAYS.

In the hours before

Local storm report, May 18, 2:42 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
242 PM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      3 SSW DUBINA            29.68N  96.85W
05/18/2015                   FAYETTE            TX   EMERGENCY MNGR

            SECTIONS OF HWY 90 AND FM1579 EAST OF SCHULENBURG HAVE
            WATER OVER THE ROADWAYS...ALSO THERE ARE REPORTS OF ROAD
            DAMAGE AND CULVERTS BEING WASHED OUT

&&

EVENT NUMBER EWX1500410

SBS
Special weather statement, May 18, 6:32 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 PM CDT MON MAY 18 2015

TXZ171-190015-
LLANO TX-
632 PM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LLANO COUNTY UNTIL
715 PM CDT...

AT 631 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LLANO...MOVING NORTH AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LLANO...FIELD CREEK AND VALLEY SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3092 9867 3074 9862 3068 9882 3087 9895
      3090 9896 3092 9896
TIME...MOT...LOC 2331Z 158DEG 11KT 3078 9876

ALLEN
Special weather statement, May 18, 7:03 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
703 PM CDT MON MAY 18 2015

TXZ171-190045-
LLANO TX-
703 PM CDT MON MAY 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LLANO COUNTY UNTIL
745 PM CDT...

AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PRAIRIE MOUNTAIN...OR 13 MILES SOUTHWEST OF LLANO...MOVING NORTH AT
15 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM. A STRONGER AND MORE POTENT STORM ALSO EXISTS FOR THE
NORTHERN PORTION OF THE COUNTY NEAR VALLEY SPRING.

LOCATIONS IMPACTED INCLUDE...
PRAIRIE MOUNTAIN...OXFORD...ENCHANTED ROCK STATION AND CASTELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3077 9877 3055 9868 3050 9886 3050 9888
      3067 9897 3073 9896
TIME...MOT...LOC 0002Z 163DEG 14KT 3060 9881

ALLEN
Local storm report, May 18, 7:10 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
710 PM CDT MON MAY 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             9 NW LLANO              30.84N  98.78W
05/18/2015  M0.88 INCH       LLANO              TX   PUBLIC

&&

EVENT NUMBER EWX1500411

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:03 PM CDTSpecial Weather StatementEWXLlano42 min
May 18, 9:18 PM CDTSpecial Weather StatementEWXBurnet27 min
May 18, 9:42 PM CDTAreal Flood AdvisoryEWXBurnet2 hr
May 19, 9:54 AM CDTAreal Flood AdvisoryEWXBastrop, Lee, Williamson2 hr
May 19, 11:58 AM CDTAreal Flood AdvisoryEWXLee2 hr
May 19, 12:09 PM CDTSpecial Weather StatementEWXLee51 min
May 19, 12:28 PM CDTTornado Warning Tornado observedEWXLee32 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.